# SDR DALA2022031701774

- Difficulty date: March 15, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 84,063 hours, 16,323 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1801 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:01L. CORRECTIVE ACTION: RE-SEATED LIGHT ASSY, OPS CKS NML. REF B767 AMM 52-71. (2158216)
